Hail, Fayette
- When
- May 22, 1:19 AM CST
- Where
- Fayette County, Oelwein
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 42.683, -91.900
Law enforcement officials and the public reported hail the size of pennies and nickels.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
Law enforcement officials and the public reported hail the size of pennies and nickels.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at May 21, 1:15 PM CST, 12 hours 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
215 PM CDT FRI MAY 21 2004
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
FORECAST CONCERNS THIS PACKAGE...TSRA CHANCES AND POTENTIAL FOR
HEAVY HEAVY RAIN ACROSS THE FORECAST AREA TONIGHT AND AGAIN SAT
NIGHT.
18Z DATA ANALYSIS DEPICTED A BROAD AREA OF HIGH PRESSURE NORTH OF
THE GREAT LAKES AND A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL
AND WESTERN PLAINS. FRONTAL BOUNDARY OF CONCERN...RE-ENFORCED BY
OUTFLOW FROM CONVECTION THIS MORNING...EXTENDED ACROSS NORTHERN IL
TO SOUTHEAST IA...TO SOUTHEAST SD. SHRA/TSRA FIRING NORTH OF THE
BOUNDARY AS MODERATE SOUTHWEST LOW LEVEL FLOW ADVECTS THE 1500-2500
J/KG CAPE AIRMASS SOUTH OF THE BOUNDARY NORTHEAST OVER IT. EARLY
AFTERNOON TEMPERATURES ACROSS THE FORECAST AREA REMAINING RATHER
COOL IN EAST FLOW...UNDER CLOUD COVER AND WELL NORTH OF THE FRONT.
21/12Z MODELS INITIALIZED OK. COMPARED TO 12Z RAOB DATA...GFS BETTER
INITIALIZED AT THE 850-7H LEVELS. ETA LOOKS TO HAVE INITIALIZED TOO
MUCH 850-7H TROUGHING FROM THE TX PANHANDLE THRU WESTERN NEB AND
TOO MUCH RIDGING OVER CO/NM. BOTH ETA/GFS LOOK TO HAVE DECENT HANDLE
ON SFC/UPPER LEVEL FEATURES AT 18Z. GFS LOOKS TO HAVE DONE BETTER
WITH 12Z-18Z PRECIP AMOUNTS/PLACEMENT ACROSS THE NORTH-CENTRAL U.S.
MODELS MAINTAIN GOOD CONTINUITY WITH THEIR EARLIER RUNS...BUT OFFER
SLIGHTLY DIFFERING SOLUTIONS FOR SAT NIGHT/SUN. HOWEVER...APPEARS
THESE DIFFERENCES HAVE LITTLE IMPACT ON THE SENSIBLE WEATHER THRU
THE WEEKEND. SIDED WITH THE ETA FOR THE DETAILS IN THE NEAR TERM...
THEN LEANED TOWARD THE GFS FOR SAT NIGHT THRU MON NIGHT.
FOR THE SHORT TERM...FORECAST FOR THE NEXT COUPLE DAYS HINGES ON
POSITION OF THE FRONTAL BOUNDARY. WITH MORNING AND ONGOING
CONVECTION RE-ENFORCING LOW LEVEL COOL AIRMASS OVER THE AREA...THE
FRONTAL BOUNDARY WILL BE SUPPRESSED TO THE SOUTH THRU THIS EVENING
AND SHOULD MAKE LITTLE PROGRESS NORTH. NEXT SHORTWAVE EJECTING OUT
OF THE WESTERN TROUGH LIFTS NORTHEAST ACROSS THE REGION TONIGHT.
BACKING MID LEVEL FLOW ASSOCIATED WITH THIS WAVE INCREASES THE LOW
LEVEL MOISTURE TRANSPORT AND 300-310K ISENTROPIC LIFT OF THE 1500-
2500 J/KG CAPE AIRMASS SOUTH OF THE FRONT NORTHWARD AND OVER THE
BOUNDARY TONIGHT. FORCING PERSISTS THRU MUCH OF THE NIGHT...AND WITH
PRECIPITABLE WATER VALUES OF 1.5 TO 1.75 INCHES...LOCALLY HEAVY
RAINFALL SEEMS LIKELY. WITH TOP SOILS NEARLY SATURATED FROM RECENT
BOUTS OF RAINFALL ACROSS SEVERAL PARTS OF THE FORECAST AREA...QPFERD
AND FLOOD WATCH FOR TONIGHT LOOK GOOD. WETTEST SOILS AND GREATEST
FLOOD THREAT EXISTS ALONG AN AXIS FROM KMCW-KDEH-KDLL...AND FROM
KFBL/KRGK TO KVOK AREAS. SHORTWAVE AND STRONGER FORCING/LIFT MOVE
OFF FOR SAT...BUT THE FRONT REMAINS ACROSS OR JUST SOUTH OF THE
FORECAST AREA FOR SAT INTO SUN. STRONG SHORTWAVE DIGGING DOWN THE
BACK SIDE OF THE WESTERN TROUGH EJECTS THE SOUTHERN PORTION OF THE
TROUGH NORTHEAST ACROSS THE REGION SAT NIGHT/SUN. STRONG SFC WAVE
TRACKS NORTHEAST ALONG THE BOUNDARY TOWARD THE AREA SAT NIGHT...
THEN ACROSS THE AREA SUN. LOW LEVEL MOISTURE TRANSPORT/ISENTROPIC
LIFT/CONVERGENCE OF THE MOIST...UNSTABLE AIRMASS INCREASES ACROSS
THE FORECAST AREA AGAIN SAT NIGHT. FLOOD WATCH WILL LIKELY BE NEEDED
AGAIN SAT NIGHT...BUT WILL DEAL WITH THAT IN TIME AFTER WE GET PAST
TONIGHT/S HEAVY RAIN THREAT. STRONGER WAVE SAT NIGHT/SUN SHOVES THE
FRONT SOUTHEAST OF THE AREA SUN NIGHT...WITH A BRIEF BREAK FROM THE
PRECIP LATER SUNDAY EVENING THRU MONDAY MORNING. A NORTHERN STREAM
SHORTWAVE INDUCES YET ANOTHER CENTRAL PLAINS LOW...WITH MOISTURE/
INSTABILITY RETURN AND A CHANCE OF MORE TSRA MONDAY AFTERNOON/MON
NIGHT. TIMING OF THIS PRECIP EPISODE LIKELY TO SHIFT DEPENDING ON
HOW THE INTERVENING EPISODES OVER THE WEEKEND EVOLVE. WITH
DIFFICULTY IN KNOWING WERE THE FRONT WILL END UP DURING ANY GIVEN
PERIOD...TENDED TO FAVOR A COMPROMISE OF NUMERICAL GUIDANCE
MINS/MAXES TONIGHT THRU SUN...THEN GFS MAV AND MEX-MOS GUIDANCE
VALUES SIMILAR TO ENSEMBLE MEANS AND LOOK REASONABLE. CATEGORICAL
TSRA PROBABILITY TONIGHT. RAISED TSRA CHANCES TO LIKELY SAT/SAT
NIGHT FOR MOST/ALL OF THE FORECAST AREA.
.LONG TERM...TUESDAY THRU FRIDAY
AS PREVIOUS FORECASTER MENTIONED...THE UNSETTLED WEATHER PATTERN
LOOKS TO CONTINUE. MEDIUM RANGE MODELS REASONABLY SIMILAR THRU
27/00Z BEFORE DIVERGING WITH HANDLING OF THE MORE SIGNIFICANT
SHORTWAVES. LATEST RUNS NOT THAT CONSISTENT WITH THEIR EARLIER RUNS
AFTER ABOUT 26/00Z. STRONG RIDGE-TROUGH COUPLET IN THE EASTERN
PAC/WESTERN N.A. PERSISTS INTO EARLY NEXT WEEK...WITH MEDIUM RANGE
MODELS SHOWING DIFFERING SOLUTIONS WITH THE BREAKDOWN OF THIS
PATTERN. THIS VARIABILITY WITH A PATTERN CHANGE IS NOT ALL THAT
UNEXPECTED...IT JUST MAKES FOR A RATHER LOW CONFIDENCE FORECAST FOR
TUE THRU FRI. GFS ENSEMBLES SHOW LOW VARIABILITY THRU 12Z TUE...THEN
BECOME QUITE NOISY AS THEY TRY TO HANDLE THE TUE/WED PATTERN CHANGE.
ENSEMBLE MEAN EVOLVES INTO A BROAD UPPER TROUGH/ZONAL FLOW ACROSS
THE NORTHERN U.S. BY LATE IN THE WEEK. IF TIMING OF THE MORE
SIGNIFICANT SHORTWAVES HOLDS...THE SYSTEM EXITS MON NIGHT WITH HIGH
PRESSURE BUILDING INTO THE UPPER MIDWEST FOR A DRY DAY ON TUE.
REMOVED -SHRA CHANCE FROM TUE FOR NOW. SMALL -SHRA/-TSRA CHANCE
CONTINUES THRU MUCH OF THE EXTENDED PART OF THE FORECAST. HOWEVER
THE ENTIRE PERIOD WILL NOT BE WET. THERE WILL BE BREAKS FROM THE
PRECIP...BUT WITH THE LOW CONFIDENCE FORECAST AND INHERENT PROBLEMS
OF TIMING OF WEAKER YET SIGNIFICANT SHORTWAVES THRU THE FLOW...WHICH
DAYS IN THE 4-7 DAY TIME-FRAME WILL BE DRY IS DIFFICULT TO PIN DOWN
AT THIS POINT. TEMPERATURES LOOK TO BE NEAR SEASONAL NORMALS FOR
NEXT WEEK.
&&
.ARX...WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH TONIGHT...NORTHEAST IOWA...IOWA ZONES 008>011...
IOWA ZONES 018-019-029-030.
MN...FLOOD WATCH TONIGHT...SOUTHEAST MN...MINNESOTA ZONES 079...
MINNESOTA ZONES 086>088...094>096.
WI...FLOOD WATCH TONIGHT...SOUTHWEST AND CENTRAL WI...
WISCONSIN ZONES 017...029...032>034...041>044...
WISCONSIN ZONES 053>055...061.
&&
RRSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1100 AM CDT FRI MAY 21 2004 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-220900- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1100 AM CDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT AMPLE INSTABILITY AND SUFFICIENT WIND SHEAR NORTH OF WARM FRONT COULD PRODUCE A FEW SEVERE STORMS THIS AFTERNOON AND AGAIN TONIGHT. THE PRIMARY MAIN THREAT SHOULD BE LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL IS CERTAINLY POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN COULD BE ONGOING THROUGH THE EARLY MORNING HOURS OF SATURDAY. MEANWHILE...THE FRONT WILL CONTINUE LIFTING NORTHWARD...THEN BECOME QUASI-STATIONARY OVER THE AREA. WITH THE MOIST AND UNSTABLE AIRMASS IN PLACE...PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND. DEPENDING UPON THE LOCATION OF THE FRONT SOME OF THE STORMS MAY BE SEVERE. IN ADDITION LOCALLY HEAVY RAINFALL IS ALSO STILL A CONCERN WITH THE ALREADY SATURATED SOILS IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED THROUGH THE WEEKEND. IN ADDITION...RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. THOMPSON/RIECK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1109 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1107 PM FLASH FLOOD FREDERICKSBURG 42.96N 92.20W
05/21/2004 CHICKASAW IA LAW ENFORCEMENT
40 HOUSES FLOODED ALONG PLUM CREEK. 3.90 INCHES OF RAIN
HAS FALLEN THERE TODAY.
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1132 PM FLASH FLOOD 2 NW DILLY 43.67N 90.46W
05/21/2004 VERNON WI LAW ENFORCEMENT
MUDSLIDE NEAR THE INTERSECTION OF STATE HIGHWAY 33 AND
BURR SALEM ROAD
1132 PM FLASH FLOOD LA FARGE 43.58N 90.64W
05/21/2004 VERNON WI LAW ENFORCEMENT
MUDSLIDES REPORTED EAST AND WEST OF LA FARGE ON STATE
HIGHWAY 82
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1217 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1212 AM FLASH FLOOD 3 E FREDERICKSBURG 42.96N 92.14W
05/22/2004 CHICKASAW IA TRAINED SPOTTER
BRIDGE WASHED OUT ON HIGHWAY 18 TWO AND A HALF MILES EAST
OF FREDERICKSBURG
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
105 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1252 AM FLASH FLOOD 1 S FREDERICKSBURG 42.95N 92.20W
05/22/2004 CHICKASAW IA LAW ENFORCEMENT
BRIDGE WASHED OUT ON V48 OR 300TH STREET
1258 AM HAIL RUDD 43.13N 92.90W
05/22/2004 0.75 INCH FLOYD IA PUBLIC
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
142 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0128 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
05/22/2004 GRANT WI EMERGENCY MNGR
SANDERS CREEK IN NORTHERN PART OF BOSCOBEL OUT OF ITS
BANKS. ONE HOUSE HAS A FLOODED BASEMENT AND THEY WILL BE
EVACUATING THE OWNER.
&&
BOYNEPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
153 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0501 AM HAIL CONOVER 43.21N 91.92W
05/21/2004 0.75 INCH WINNESHIEK IA LAW ENFORCEMENT
0610 AM HAIL FAYETTE 42.84N 91.80W
05/21/2004 0.75 INCH FAYETTE IA TRAINED SPOTTER
0630 AM HAIL VOLGA 42.80N 91.54W
05/21/2004 0.75 INCH CLAYTON IA CO-OP OBSERVER
1224 PM HAIL 4 E SPRING VALLEY 43.69N 92.31W
05/21/2004 0.75 INCH FILLMORE MN TRAINED SPOTTER
1246 PM HAIL DE SOTO 43.43N 91.20W
05/21/2004 1.00 INCH VERNON WI POST OFFICE
1255 PM HAIL 4 NW LANSING 43.40N 91.28W
05/21/2004 0.88 INCH ALLAMAKEE IA AMATEUR RADIO
1255 PM HAIL 4 NW LANSING 43.40N 91.28W
05/21/2004 0.88 INCH ALLAMAKEE IA PUBLIC
1255 PM HAIL 4 NW LANSING 43.40N 91.28W
05/21/2004 0.88 INCH ALLAMAKEE IA PUBLIC
1255 PM HAIL 4 NW LANSING 43.40N 91.28W
05/21/2004 0.88 INCH ALLAMAKEE IA PUBLIC
1258 PM HAIL RETREAT 43.45N 91.08W
05/21/2004 1.50 INCH VERNON WI FIRE DEPT/RESCUE
0111 PM HAIL LIBERTY POLE 43.48N 90.90W
05/21/2004 0.75 INCH VERNON WI EMERGENCY MNGR
0113 PM HAIL 7 SE VIROQUA 43.49N 90.79W
05/21/2004 1.75 INCH VERNON WI TRAINED SPOTTER
0215 PM HAIL 1 S CASTALIA 43.10N 91.68W
05/21/2004 1.00 INCH WINNESHIEK IA PUBLIC
0216 PM HAIL 1 W HILLSBORO 43.65N 90.36W
05/21/2004 0.75 INCH VERNON WI EMERGENCY MNGR
0217 PM HAIL 1 SE CASTALIA 43.10N 91.66W
05/21/2004 0.88 INCH WINNESHIEK IA PUBLIC
0225 PM TSTM WND GST 2 NE WEST UNION 42.98N 91.78W
05/21/2004 66 MPH FAYETTE IA EMERGENCY MNGR
0238 PM HAIL WONEWOC 43.65N 90.22W
05/21/2004 0.75 INCH JUNEAU WI POST OFFICE
0256 PM HAIL 5 N PRAIRIE DU CHIEN 43.12N 91.14W
05/21/2004 0.75 INCH CRAWFORD WI PUBLIC
0642 PM HAIL MARBLE ROCK 42.96N 92.87W
05/21/2004 0.75 INCH FLOYD IA LAW ENFORCEMENT
PENNY SIZE HAIL.
0656 PM HAIL 2 W POWERSVILLE 42.93N 92.74W
05/21/2004 1.25 INCH FLOYD IA PUBLIC
HAIL JUST UNDER WALNUT SIZE.
0711 PM HAIL NASHUA 42.95N 92.54W
05/21/2004 0.88 INCH CHICKASAW IA EMERGENCY MNGR
0738 PM TSTM WND GST 2 E MARBLE ROCK 42.96N 92.83W
05/21/2004 55 MPH FLOYD IA TRAINED SPOTTER
0742 PM FLASH FLOOD CHARLES CITY 43.07N 92.68W
05/21/2004 FLOYD IA BROADCAST MEDIA
STREETS FLOODED. REPORTED BY RADIO STATION AND SPOTTER.
0745 PM FLASH FLOOD CHARLES CITY 43.07N 92.68W
05/21/2004 FLOYD IA LAW ENFORCEMENT
CREEKS RISING RAPIDLY. SOME STREET FLOODING.
0748 PM FLASH FLOOD ROCKFORD 43.05N 92.95W
05/21/2004 FLOYD IA TRAINED SPOTTER
LITTLE BEAVER CREEK OUT OF ITS BANKS. FIELDS COVERED WITH
WATER.
0823 PM FLOOD CHARLES CITY 43.07N 92.68W
05/21/2004 FLOYD IA LAW ENFORCEMENT
8 TO 12 ROADS ARE IMPASSABLE DUE TO WATER OVER ROADS
0833 PM FLASH FLOOD FREDERICKSBURG 42.96N 92.20W
05/21/2004 CHICKASAW IA LAW ENFORCEMENT
FLOODING REPORTED IN CITY
0849 PM FLASH FLOOD 9 S NEW HAMPTON 42.93N 92.31W
05/21/2004 CHICKASAW IA LAW ENFORCEMENT
A FOOT AND A HALF OF WATER OVER HIGHWAY 63 AT THE BREMER
COUNTY AND CHICKASAW COUNTY LINE
0901 PM FLASH FLOOD 5 W HAWKEYE 42.94N 92.05W
05/21/2004 FAYETTE IA AMATEUR RADIO
WATER OVER THE ROAD AT THE INTERSECTION OF X AVENUE AND
HIGHWAY 18
0901 PM FLASH FLOOD CLERMONT 43.00N 91.65W
05/21/2004 FAYETTE IA LAW ENFORCEMENT
FLOODING REPORTED IN THE CITY
1033 PM FLASH FLOOD EFFIGY MOUNDS 43.09N 91.19W
05/21/2004 ALLAMAKEE IA AMATEUR RADIO
MUD SLIDE BLOCKING HIGHWAY 76
1033 PM FLASH FLOOD WAUKON JCT 43.15N 91.18W
05/21/2004 ALLAMAKEE IA AMATEUR RADIO
MUD SLIDE BLOCKING THE GREAT RIVER ROAD
1107 PM FLASH FLOOD FREDERICKSBURG 42.96N 92.20W
05/21/2004 CHICKASAW IA LAW ENFORCEMENT
40 HOUSES FLOODED ALONG PLUM CREEK. 3.90 INCHES OF RAIN
HAS FALLEN THERE TODAY.
1132 PM FLASH FLOOD LA FARGE 43.58N 90.64W
05/21/2004 VERNON WI LAW ENFORCEMENT
MUDSLIDES REPORTED EAST AND WEST OF LA FARGE ON STATE
HIGHWAY 82
1132 PM FLASH FLOOD 2 NW DILLY 43.67N 90.46W
05/21/2004 VERNON WI LAW ENFORCEMENT
MUDSLIDE NEAR THE INTERSECTION OF STATE HIGHWAY 33 AND
BURR SALEM ROAD
1212 AM FLASH FLOOD 3 E FREDERICKSBURG 42.96N 92.14W
05/22/2004 CHICKASAW IA TRAINED SPOTTER
BRIDGE WASHED OUT ON HIGHWAY 18 TWO AND A HALF MILES EAST
OF FREDERICKSBURG
1252 AM FLASH FLOOD 1 S FREDERICKSBURG 42.95N 92.20W
05/22/2004 CHICKASAW IA LAW ENFORCEMENT
BRIDGE WASHED OUT ON V48 OR 300TH STREET
1258 AM HAIL RUDD 43.13N 92.90W
05/22/2004 0.75 INCH FLOYD IA PUBLIC
0128 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
05/22/2004 GRANT WI EMERGENCY MNGR
SANDERS CREEK IN NORTHERN PART OF BOSCOBEL OUT OF ITS
BANKS. ONE HOUSE HAS A FLOODED BASEMENT AND THEY WILL BE
EVACUATING THE OWNER.
&&
BOYNEThe La Crosse radar (KARX), 139 km away, was scanning. The volume nearest the first event began at 07:19 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2004Every state in 2004This day in weather historyWarnings in Iowa, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5393995, 5393996.